# SDR SWAA2023021603430

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 36,864 hours, 16,788 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER FOR SLIDE BOTTLE LOOSE ON L1 DOOR.  SECURED SIGHT GLASS ON L1 DOOR SLIDE PER AMM 25-66-01;THIS CLEARS MEL 25-10-01
